# SDR SWIA200717808

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 25,930 hours, 37,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN AT ROW 9 IS INOP.  REPAIRED BROKEN WIRE ON EXIT SIGN AT ROW  9 ON OVERHEAD BIN.  OPERATIONAL CHECKS GOOD.
